# SDR AU510002084

- Difficulty date: October 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE331*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 4HFR34C652
- Condition: Lightning Strike
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE ON AIRCRAFT EXITED THROUGH LT PROPELLER BLADE.  UNKNOWN POINT OF ENTRY.  ENGINE AND PROPELLER REMOVED FOR LIGHTNING STRIKE INSPECTION.
